Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 45, NWS Nashville, TN

April 20, 2015Cheatham County, Davidson County, Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 20, 2015, 12:39 AM CDT for Cheatham County, Davidson County, Robertson County, Tennessee. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2015, 12:39 AM CDT (05:39 UTC)
Expired
Apr 20, 2015, 1:15 AM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN

The radar

The Nashville radar (KOHX), 45 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:41 AM CDTTSTM WND DMG4 Nne Ashland City, TNTREES DOWN ON SYCAMORE VALLEY ROAD AT FOX HILL ROAD
Apr 20, 12:41 AM CDTTSTM WND DMG4 S Ashland City, TNTREES DOWN ON SAMS CREEK ROAD AT DRY CREEK ROAD
Apr 20, 12:55 AM CDTTSTM WND DMGJoelton, TNTREES DOWN
Apr 20, 1:00 AM CDTTSTM WND DMGWhites Creek, TNTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS54 KOHX 200539
SVROHX
TNC021-037-147-200615-
/O.NEW.KOHX.SV.W.0045.150420T0539Z-150420T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1239 AM CDT MON APR 20 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 AM CDT

* AT 1236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  NORTHEAST OF WHITE BLUFF...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ASHLAND CITY AROUND 1245 AM CDT.
  JOELTON AROUND 100 AM CDT.
  RIDGETOP AND GREENBRIER AROUND 110 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BEAMAN PARK AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3610 8665 3607 8717 3616 8717 3618 8715
      3622 8719 3623 8716 3625 8719 3627 8716
      3629 8717 3631 8715 3631 8717 3647 8679
TIME...MOT...LOC 0539Z 245DEG 36KT 3620 8711

HAIL...0.75IN
WIND...60MPH

$$

SHAMBURGER
3 follow-up statements
810 
WWUS54 KOHX 200549
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1249 AM CDT MON APR 20 2015

TNC021-037-147-200615-
/O.CON.KOHX.SV.W.0045.000000T0000Z-150420T0615Z/
ROBERTSON TN-CHEATHAM TN-DAVIDSON TN-
1249 AM CDT MON APR 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIDSON...
EASTERN CHEATHAM AND SOUTH CENTRAL ROBERTSON COUNTIES UNTIL 115 AM
CDT...

AT 1247 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF ASHLAND CITY...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOELTON AND NASHVILLE AROUND 100 AM CDT.
  MADISON AROUND 105 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BEAMAN PARK AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3636 8705 3647 8679 3610 8665 3607 8717
TIME...MOT...LOC 0549Z 256DEG 39KT 3623 8696

HAIL...0.75IN
WIND...60MPH

$$

SHAMBURGER
780 
WWUS54 KOHX 200555
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 AM CDT MON APR 20 2015

TNC021-200605-
/O.CAN.KOHX.SV.W.0045.000000T0000Z-150420T0615Z/
CHEATHAM TN-
1255 AM CDT MON APR 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEATHAM COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3610 8665 3608 8703 3610 8704 3613 8700
      3626 8697 3633 8692 3637 8690 3639 8692
      3642 8691 3647 8679
TIME...MOT...LOC 0555Z 255DEG 36KT 3624 8688

$$

TNC037-147-200615-
/O.CON.KOHX.SV.W.0045.000000T0000Z-150420T0615Z/
ROBERTSON TN-DAVIDSON TN-
1255 AM CDT MON APR 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIDSON AND
SOUTH CENTRAL ROBERTSON COUNTIES UNTIL 115 AM CDT...

AT 1252 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF JOELTON...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOELTON AND NASHVILLE AROUND 100 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3610 8665 3608 8703 3610 8704 3613 8700
      3626 8697 3633 8692 3637 8690 3639 8692
      3642 8691 3647 8679
TIME...MOT...LOC 0555Z 255DEG 36KT 3624 8688

HAIL...<.75IN
WIND...60MPH

$$

SHAMBURGER
493 
WWUS54 KOHX 200604
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 AM CDT MON APR 20 2015

TNC147-200614-
/O.CAN.KOHX.SV.W.0045.000000T0000Z-150420T0615Z/
ROBERTSON TN-
104 AM CDT MON APR 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROBERTSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3640 8676 3610 8665 3609 8692 3637 8690
      3638 8687 3638 8686 3637 8685 3635 8682
      3636 8680
TIME...MOT...LOC 0604Z 255DEG 36KT 3626 8677

$$

TNC037-200615-
/O.CON.KOHX.SV.W.0045.000000T0000Z-150420T0615Z/
DAVIDSON TN-
104 AM CDT MON APR 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
DAVIDSON COUNTY UNTIL 115 AM CDT...

AT 102 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3640 8676 3610 8665 3609 8692 3637 8690
      3638 8687 3638 8686 3637 8685 3635 8682
      3636 8680
TIME...MOT...LOC 0604Z 255DEG 36KT 3626 8677

HAIL...<.75IN
WIND...60MPH

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 11:31 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 19, 11:31 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 PM CDT SUN APR 19 2015

.UPDATE...FOR 06Z AVIATION DISCUSSION.
&&

.AVIATION...06Z AVIATION DISCUSSION.
SEVERAL ADMS CONTINUE TO BE POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING
AND VSBY FLUCTUATIONS AND SHWR/TSTM IMPACTS. AT 06Z...CSV SHOULD BE
EXPERIENCING SHWRS/TSTMS WITH TEMPO MVFR VSBYS/CEILINGS POSSIBLE AS
LEADING CONVECTIVE LINE OF SHWRS/TSTMS WITH AN AREA OF SHWRS/SCT TSTMS
BEHIND MOVES INTO MID STATE. EXPECT THIS TO BE THE EXPERIENCE BY NO
LATER THAN 07Z BNA...WITH CSV AROUND 09Z. EXPECT THESE LINGERING SHWRS/SCT
TSTMS BEHIND MAIN CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH
MVFR FOG INDUCED VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...
WITH VFR CEILINGS POSSIBLE 20/18Z AND AFTERWARDS. CEILING EROSION EXPECTED
AT ALL TAF SITES BY 21/02Z.
&&

.PREV DISCUSSION.../ISSUED 818 PM CDT SUN APR 19 2015/

DISCUSSION...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WORDING IN THE ZONE
FORECAST PRODUCT FOR THE THRU LATE AFTERNOON GROUPING. HAVE ALSO UPDATED
TO MATCH CURRENT REGIONAL SFC OBS....SATELLITE...AND RADAR TRENDS ALONG
WITH TWEAKS TO HRLY TEMP...DEWPOINT...SKY...AND WIND SPEED/DIRECTION GRIDS.
AN EMBEDDED SHORTWAVE IN UPPER LEVEL TROUGH THAT IS MOVING ACROSS NW INTO
NC PORTIONS OF THE MID STATE THIS EVENING SHOULD CONTINUE MOVING NEWD WITH
DEVELOPING ISO STRONG TO SVR TSTMS ASSOCIATED WITH IT GENERALLY MOVING THIS
WAY ALSO...WITH THE POSSIBILITY OF SHWRS/TSTMS MOVING INTO THE NASHVILLE METRO
AREA PRESENTLY. EXPECT MAYBE SOME ISO SHWRS/TSTMS THRU 05Z ACROSS REST OF MID
STATE. MAIN CONCERN IS LINE OF SVR CONVECTION APPROACHING THE MS RIVER VALLEY
AS OF 01Z AND ITS POTENTIAL IMPACTS ON THE MID STATE'S WX AS IT IS EXPECTED TO
APPROACH THE TN RIVER VALLEY REGION OF THE MID STATE BY 05Z.

LATEST SHORT RANGE MODELS SHOWING BRUNT OF ACTIVITY CURRENTLY OVER AR MOVING
GENERALLY NE OF MID STATE AS IT APPROACHES THE TN RIVER VALLEY BY 05Z...WITH
CONVECTION PRESENTLY ACROSS SRN AR/NRN LA MOVING NEWD DRAGGING A LINE OF
SHWRS/TSTMS INTO THE MID STATE. 00Z MON KOHX SOUNDING PROFILE AND INDICES
SHOWING RELATIVELY LOW CAPE AND LOW SHEAR VALUES AS OF THIS TIME...WITH
MARGINAL INSTABILITY AND PCPN WATER VALUES AROUND 1.2 INCHES AND UNIDIRECTIONAL
SWLY FLOW SFC/ALOFT. MODEL SOUNDINGS SHOWING SOME ENHANCEMENTS IN INSTABILITY
AND SHEAR VALUES BETWEEN 06Z-09Z ACROSS WRN AND CENTRAL PORTIONS OF THE MID
STATE WITH UNIDIRECTIONAL SWLY FLOW SFC/ALOFT CONTINUING. 01Z CONVECTIVE
OUTLOOK CURTAILING THE SLIGHT RISK OF SVR TSTM AREA ACROSS THE PLATEAU COUNTIES
AND NOW GENERALLY LIMITING THIS POSSIBILITY TO LOCATIONS W OF THE PLATEAU.
SPC STILL EXPECTING SOME WEAKENING AS THIS CURRENT LINE OF SHWRS/TSTMS
APPROACHING THE MS RIVER MOVES EWD TONIGHT PER BOUNDARY LAYER DESTABILIZATION.
WITH THIS ALL SAID...DO EXPECT A QUASI-LINEAR LINE OF SHWRS/TSTMS TO MOVE
THRU THE MID STATE FROM AROUND 11 PM ONWARD W THRU THE EARLY MORNING HRS
E...BUT WILL IT STILL CONTAIN STRONG TO SVR CONVECTION WITH IT? ALL INDICATIONS
AT THIS TIME IS THAT IT IS BORDERLINE IF IT DOES OR NOT...AS SFC FRONT ITSELF
SHOULD APPROACH THE MS RIVER BY 06Z AND THEN PUSH EWD INTO THE MID STATE
JUST W OF PLATEAU BY 12Z...AS UPPER LEVEL TROUGHING BECOMES MORE PRONOUNCED
ACROSS THE MID STATE. THUS UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT
THE ABOVE REASONING/TIMINGS MENTIONED.

PREV DISCUSSION.../ISSUED 645 PM CDT SUN APR 19 2015/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
SEVERAL ADMS POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING AND VSBY
FLUCTUATIONS AND SHWR/TSTM IMPACTS. EXPECT BEST POTENTIAL FOR
SHWRS/TSTMS NEAR CKV THRU 20/05Z PER PROXIMITY TO UPPER LEVEL TROUGH
DYNAMICS. EXPECTING BRUNT OF SHWRS/TSTMS BETWEEN 20/05Z W - 20/11Z E
AS CONVECTIVE LINE MOVES THRU MID STATE. MVFR CEILINGS TO IFR VSBYS
WILL BE POSSIBLE DURING THIS TIME PERIOD...ESPECIALLY WITH ONSET OF
SHWR/TSTM ACTIVITY AT TAF SITES. EXPECT LINGERING SHWRS BEHIND MAIN
CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH MVFR FOG INDUCED
VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...WITH VFR
CEILINGS POSSIBLE 20/18Z AND AFTERWARDS.

PREV DISCUSSION.../ISSUED 200 PM CDT SUN APR 19 2015/

DISCUSSION...SURFACE MAP AT 18Z SHOWS A 1000 MB LOW CENTERED OVER
SOUTHERN ILLINOIS, WITH A WARM FROM SITUATED TO OUR NORTH, A
COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER, AND A PRE-FRONTAL
TROUGH JUST NOW CROSSING THE TENNESSEE RIVER THAT IS PROVIDING THE
FOCUS FOR A DEVELOPING LINE OF CONVECTION. SATELLITE IMAGERY IS
STARTING TO SHOW SOME BREAKS IN THE CLOUDS, ESPECIALLY WEST OF
NASHVILLE. LAPS SOUNDING FOR BNA AT 18Z SHOWS WEAK INSTABILITY,
WITH A LIFTED INDEX OF -3.3 AND A CAPE OF 962 J/KG. ATMOSPHERE
REMAINS SUFFICIENTLY MOIST, WITH PRECIPITABLE WATER OF 1.44 INCHES
AND A K-INDEX OF 34. LATEST HRRR SHOWS SCATTERED CELLS ACROSS
MIDDLE TENNESSEE UNTIL A MORE ORGANIZED LINE OF CONVECTION COMES
THROUGH WITH THE COLD FRONT BETWEEN 04Z AND 09Z. GIVEN THE TIMING
OF THE FRONT, THE POTENTIAL FOR WIDESPREAD SEVERE STORMS APPEARS
LOW, ALTHOUGH MIDDLE TENNESSEE DOES REMAIN UNDER A SLIGHT RISK OF
SEVERE WEATHER TODAY AND TONIGHT, SO ISOLATED CASES OF SEVERE
ACTIVITY ARE STILL POSSIBLE. AFTER A FEW LINGERING SHOWERS ON
MONDAY, LOOK FOR A BRIEF RESPITE ON TUESDAY BEFORE THE NEXT COLD
FRONT DROPS SOUTHWARD THROUGH MIDDLE TENNESSEE WEDNESDAY AND
THURSDAY. GIVEN THAT THE UPPER FLOW ACROSS THE REGION WILL REMAIN
EITHER CYCLONIC OR ZONAL, WARM ADVECTION WILL BE HARD TO COME BY,
AND SO TEMPERATURES DURING THE NEXT 7 DAYS WILL REMAIN AT OR BELOW
NORMAL.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Apr 19, 5:27 AM CDT, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CDT SUN APR 19 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-201030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
527 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE SUNDAY AFTERNOON INTO SUNDAY NIGHT. AFTER WIDESPREAD
RAIN SUNDAY MORNING...ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND AGAIN
SUNDAY NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND
TONIGHT.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/NWS NASHVILLE

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Special weather statement, Apr 19, 11:00 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 PM CDT SUN APR 19 2015

TNZ005-200430-
STEWART-
1100 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MURRAY TO
SPRINGVILLE...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN AND AROUND LAND BETWEEN THE LAKES...DOVER...INDIAN MOUND
AND BIG ROCK SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3667 8785 3664 8784 3665 8765 3663 8764
      3642 8766 3636 8800 3644 8806 3650 8806
      3652 8804 3657 8804 3667 8808 3668 8798

13
Special weather statement, Apr 19, 11:30 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 PM CDT SUN APR 19 2015

TNZ005-006-200515-
MONTGOMERY-STEWART-
1130 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF BIG ROCK TO TENNESSEE RIDGE...MOVING EAST AT 45 MPH.

PEOPLE IN AND AROUND INDIAN MOUND...BIG ROCK...WOODLAWN...PALMYRA AND
CLARKSVILLE SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3646 8719 3638 8780 3664 8780 3665 8717

13
Special weather statement, Apr 19, 11:33 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1133 PM CDT SUN APR 19 2015

TNZ023>025-056-057-200515-
DICKSON-HICKMAN-HOUSTON-HUMPHREYS-PERRY-
1133 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HICKMAN...HOUSTON...
HUMPHREYS AND PERRY COUNTIES...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TENNESSEE
RIDGE TO PARSONS...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...WAVERLY...
HURRICANE MILLS...LOBELVILLE...MCEWEN...BUCKSNORT...SLAYDEN...
VANLEER...PINEWOOD...CHARLOTTE...DICKSON AND NUNNELLY.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT LIGHTNING
IS ALSO EXPECTED WITH THESE STORMS.

LAT...LON 3576 8799 3590 8793 3593 8793 3594 8801
      3598 8803 3600 8800 3605 8799 3612 8793
      3617 8792 3622 8796 3630 8794 3633 8740
      3632 8724 3578 8734 3568 8802 3572 8804

13
Special weather statement, Apr 20, 12:07 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT MON APR 20 2015

TNZ056>058-093-094-200600-
HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
1207 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
PERRY AND WAYNE COUNTIES...

AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINDEN TO
WALNUT GROVE...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LINDEN...FLATWOODS...LUTTS...
WAYNESBORO...CYPRESS INN...KIMMINS...HOHENWALD...COLLINWOOD...
GORDONSBURG...IRON CITY...WESTPOINT AND HENRYVILLE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3500 8798 3529 8799 3530 8802 3533 8802
      3563 8784 3573 8724 3573 8723 3572 8726
      3570 8726 3569 8729 3567 8732 3562 8735
      3558 8735 3554 8731 3500 8756

SHAMBURGER
Special weather statement, Apr 20, 12:19 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1219 AM CDT MON APR 20 2015

TNZ006-007-200545-
MONTGOMERY-ROBERTSON-
1219 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND ROBERTSON
COUNTIES...

AT 1217 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR GUTHRIE...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE ADAMS AND CEDAR HILL.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3663 8656 3649 8723 3664 8731 3665 8731
      3666 8659

SHAMBURGER
Special weather statement, Apr 20, 12:27 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 AM CDT MON APR 20 2015

TNZ025-026-200600-
CHEATHAM-DICKSON-
1227 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR DICKSON...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DICKSON...CHARLOTTE...BURNS...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM AND ASHLAND CITY.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN IS
ALSO EXPECTED WITH THIS STORM.

LAT...LON 3633 8692 3622 8699 3612 8700 3610 8704
      3605 8704 3605 8718 3604 8719 3600 8752
      3625 8746 3637 8691

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston23 min
Apr 19, 8:09 PM CDTSpecial Weather StatementOHXDavidson21 min
Apr 19, 10:03 PM CDTRiver Flood AdvisoryOHXDavidson25 hr
Apr 19, 11:00 PM CDTSpecial Weather StatementOHXStewart30 min
Apr 19, 11:30 PM CDTSpecial Weather StatementOHXMontgomery45 min
Apr 19, 11:33 PM CDTSpecial Weather StatementOHXDickson, Hickman, Houston, Humphreys42 min
Apr 20, 12:06 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry39 min
Apr 20, 12:07 AM CDTSpecial Weather StatementOHXLewis, Wayne53 min
Apr 20, 12:19 AM CDTSpecial Weather StatementOHXRobertson26 min
Apr 20, 12:27 AM CDTSpecial Weather StatementOHXCheatham, Dickson33 min
Apr 20, 12:34 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Wayne26 min
Apr 20, 12:43 AM CDTSevere Thunderstorm WarningOHXDavidson, Dickson, Hickman, Maury, Williamson32 min
Apr 20, 1:01 AM CDTSpecial Weather StatementOHXMaury29 min
Apr 20, 1:02 AM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson28 min
Apr 20, 1:09 AM CDTSpecial Weather StatementOHXGiles36 min
Apr 20, 1:15 AM CDTSpecial Weather StatementOHXRutherford, Williamson30 min
Apr 20, 1:25 AM CDTSpecial Weather StatementOHXBedford, Marshall35 min
Apr 20, 1:29 AM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson31 min
Apr 20, 1:45 AM CDTSpecial Weather StatementOHXRutherford, Wilson30 min
Apr 20, 1:49 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale26 min
Apr 20, 1:59 AM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee46 min
Apr 20, 2:11 AM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett, Smith64 min
Apr 20, 2:13 AM CDTSpecial Weather StatementOHXDeKalb, Putnam, White62 min
Apr 20, 2:19 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett41 min
Apr 20, 2:31 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren59 min
Apr 20, 3:09 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Overton, Pickett66 min
Apr 20, 3:59 AM CDTRiver Flood AdvisoryOHXMontgomery20 hr
Apr 20, 12:05 PM CDTRiver Flood AdvisoryOHXPerry37 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.